Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Dal Maso - A. Giacomini - M. Ponsiglione

A variational model for quasistatic crack growth in nonlinear elasticity: some qualitative properties of the solutions

created by ponsiglio on 25 Jun 2008
modified by dalmaso on 09 Sep 2009

[BibTeX]

Published Paper

Inserted: 25 jun 2008
Last Updated: 9 sep 2009

Journal: Boll. Un. Mat. Ital. (9)
Volume: 2
Pages: 371-390
Year: 2009

Abstract:

We present the main existence result for quasistatic crack growth in the model proposed by Dal Maso, Francfort, and Toader, and prove some qualitative properties of the solutions.

Keywords: Brittle fracture, quasistatic evolution, Crack propagation, rate independent processes


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1